Skip to Content

Does latuda cause weight gain?

Responses (3)

Secret12 15 Nov 2013

Obviously everyone reacts differently but rumor has it that latuda is weight neutral. Are you bipolar? I'm currently on lamictal and lexapro and have managed to lose some weight. Lamictal is supposed to be weight neutral as well.

KMilt 18 Dec 2013

I haven't found Latuda to cause any weight gain. I also take Lamictal as well (among others) and I haven't gained - I've actually been able to lose a fair bit of weight on these medications. I gained weight on Zyprexa, but after it stopped working and I was switched to Latuda I was able to shed the Zyprexa weight without any difficulty. Some people do gain weight, but my experience has been good in that department.

denipink56 18 Dec 2013

my psych told me to expect to lose less weight on Latuda than on other psych drugs or psychotropics.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions